A Class of Jump-Diffusion Bond Pricing Models within the HJM Framework
Carl Chiarella and
Christina Nikitopoulos-Sklibosios ()
Asia-Pacific Financial Markets, 2003, vol. 10, issue 2, 87-127
Abstract:
This paper considers a class of term structure models that is a parameterisation of the Shirakawa (1991) extension of the Heath et al. (1992) model to the case of jump-diffusions. We consider specific forward rate volatility structures that incorporate state dependent Wiener volatility functions and time dependent Poisson volatility functions. Within this framework, we discuss the Markovianisation issue, and obtain the corresponding affine term structure of interest rates. As a result we are able to obtain a broad tractable class of jump-diffusion term structure models. We relate our approach to the existing class of jump-diffusion term structure models whose starting point is a jump-diffusion process for the spot rate. In particular we obtain natural jump-diffusion versions of the Hull and White (1990, 1994) one-factor and two-factor models and the Ritchken and Sankarasubramanian (1995) model within the HJM framework. We also give some numerical simulations to gauge the effect of the jump-component on yield curves and the implications of various volatility specifications for the spot rate distribution. Copyright Springer Science + Business Media, Inc. 2003
Keywords: jump-diffusions; Markovian HJM model; state dependent volatility (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10690-005-6006-0 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: A Class of Jump-Diffusion Bond Pricing Models within the HJM Framework (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:10:y:2003:i:2:p:87-127
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10690/PS2
DOI: 10.1007/s10690-005-6006-0
Access Statistics for this article
Asia-Pacific Financial Markets is currently edited by Jiro Akahori
More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().